# SDR DXTA2013040105342

- Difficulty date: March 29, 2013
- Submitted: April 1, 2013
- Operation: Air carrier
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 4,969 hours, 3,304 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Uplock Switch
- Part number: S31771
- Condition: Sticking
- Location: Nlg
- Part time: 4,969 hours, 3,304 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG FAILED TO RETRACT AFTER TAKE OFF.  RED UNLOCK LIGHT ILLUMINATED.  HEARD FOUR BUMPS AND FELT THROUGH AIRFRAME. RED ITEMS CHECKLIST COMPLETED WITH A NORMAL UNDERWEIGHT LANDING.  JACKED ACFT.  CHECKED OPERATION OF LANDING GEAR.  NOSE GEAR RETRACTED NORMAL. NOSE GEAR UNSAFE LIGHT STAYED ON ALONG WITH A BUMPING NOISE FROM THE NLG AREA. CHECKED NOSE GEAR UP SWITCH FOUND SWITCH PLUNGER STICKING. LUBED SWITCH,  OPERATES SATISFACTORILY.   REMOVED NLG UPLOCK SWITCH, AND REPLACED WITH NEW SWITCH IAW MM 32-60-00. OPS CHECKED GOOD.
